# SDR AALA20010646

- Difficulty date: March 29, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 7D DIM.  REPLACED EMERGENCY EXIT LIGHT FLOOR PATH SOCKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
